# SDR UALA2012102306079

- Difficulty date: October 23, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 69,038 hours, 12,404 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IS INOP AT SEAT 31G.  FOUND WIRE DISCONNECTED.  RECONNECTED WIRE, OPS CHECKED GOOD.  EMERGENCY LIGHTS OPS CHECK GOOD.
